# SDR UALA2013061204036

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 62,422 hours, 23,735 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID-DRIPPING CENTER AFT FUSELAGE.  TIGHTENED MAIN HYD LINE GOING INTO THE TOP OF THE YELLOW HP MANIFOLD, NO LEAKS NOTED.
